# SDR CALA2022050601145

- Difficulty date: May 4, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N14250
- Make and model: Boeing 737824
- Aircraft serial: 28957
- Aircraft time: 69,554 hours, 25,755 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Sta540lbl15.04
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STATION 540 AND LBL 15.04 IS CRACKED. NSA EMX N/R 00099. REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND LBL 15.04 U085625, 05/04/2022. DATA WAS TRANSCRIBED FROM NSA EMX N/R 00099 IAW B737-800 SRM 51-40-02 AND BAC DWG 111A2000 REV ORIGINAL SEE , AND HANGER N/R 5866074, WORK ACCOMPLISHED BY V905004, AND NSA EMX N/R 00099 AND HANGER N/R 5866074 FOR WORK ACCOMPLISHED INSPECTED BY V895955. CIR C/W. SSFR REPORT, FORM 46-0024, ENTERED BY UAL INSPECTION
